# SDR CA160216026

- Difficulty date: February 15, 2016
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Bombdr BD1001A10
- Engine: Hnywl AS90711A
- System (JASC): 7600 · Engine Controls
- Part: Ecu
- Part number: 21195761102
- Condition: Malfunctioned
- Location: Engine
- Part time: 170 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: X
- Precautionary procedure: A

## Discrepancy

(CAN) THE OPERATOR REPORTED THAT THE ACFT WAS CONDUCTING A FLIGHT WITH 2 CREW AND NO PASSENGERS ONBOARD. DURING THE FLIGHT, THE CREW OBSERVED THE LT FADEC FAIL CAUTION MESSAGE ON THE CREW ALERTING SYSTEM, CAS, APPEAR SEVERAL TIMES WITH AN ENGINE SPOOL-DOWN AND AUTO-RELIGHT.  SOMETIME LATER, THE CREW ALSO OBSERVED THE LT STARTER FAIL CAUTION MESSAGE APPEAR ON THE CAS. THE CREW DECLARED PAN PAN AND DIVERTED. THE LT ENGINE SHUTDOWN DURING THE APPROACH. THE CREW ELEVATED THE PAN PAN CALL TO A MAYDAY.  THE CREW CARRIED OUT AN UNEVENTFUL SINGLE-ENGINE LANDING IAW THE ABNORMAL PROCEDURE CHECKLIST. THE LH ENG ECU CH A IS SUSPECTED TO BE THE CAUSE AT THIS TIME.  THE ACFT IS UNDERGOING TROUBLESHOOTING AT AIRCRAFT SERVICES WITH ASSISTANCE.
